Translator Disclaimer
15 August 2007 Super-moonshine for Conway's largest sporadic group
John F. Duncan
Author Affiliations +
Duke Math. J. 139(2): 255-315 (15 August 2007). DOI: 10.1215/S0012-7094-07-13922-X

Abstract

We study a self-dual N=1 super vertex operator algebra and prove that the full symmetry group is Conway's largest sporadic simple group. We verify a uniqueness result that is analogous to that conjectured to characterize the Moonshine vertex operator algebra (VOA). The action of the automorphism group is sufficiently transparent that one can derive explicit expressions for all the McKay-Thompson series. A corollary of the construction is that the perfect double cover of the Conway group may be characterized as a point-stabilizer in a spin module for the Spin group associated to a 24-dimensional Euclidean space

Citation

Download Citation

John F. Duncan. "Super-moonshine for Conway's largest sporadic group." Duke Math. J. 139 (2) 255 - 315, 15 August 2007. https://doi.org/10.1215/S0012-7094-07-13922-X

Information

Published: 15 August 2007
First available in Project Euclid: 31 July 2007

zbMATH: 1171.17011
MathSciNet: MR2352133
Digital Object Identifier: 10.1215/S0012-7094-07-13922-X

Subjects:
Primary: 17B69
Secondary: 20D08

Rights: Copyright © 2007 Duke University Press

JOURNAL ARTICLE
61 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.139 • No. 2 • 15 August 2007
Back to Top